# SDR DALA13039970925

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 65,384 hours, 49,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THEY HAD NO CONTROL OF THE EMERGENCY ESCAPE LIGHTING AT THE OVERWING EXITS IN THE CABIN,  WOULD NOT TURN OFF.  MX REPLACED THE BATTERY PACK FOR THE NOTED LIGHTED AREA AND THE LIGHTS RETURNED TO A CONTROLLABLE CONDITION.  OPS CHECKED GOOD.
